Alert archive / Texas / Flash Flood Warnings in 2016

Flash Flood Warning 22, NWS Corpus Christi, TX

May 17, 2016Webb County, Texas

NWS Corpus Christi, TX issued this flash flood warning at May 17, 2016, 6:56 PM CDT for Webb County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 17, 2016, 6:56 PM CDT (23:56 UTC)
Expired
May 17, 2016, 10:00 PM CDT
In force
3 hr
Issued by
NWS Corpus Christi, TX
Area
Storm-based polygon
Flood severity
None

County Webb County, TX

The radar

The Corpus Christi radar (KCRP), 163 km from the middle of the area, began a volume at 23:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 11.9 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2016-05-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2359 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2016-05-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2359 J/kg
Mixed-layer CIN
-66 J/kg
Mixed-layer LCL
536 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
57 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

594 
WGUS54 KCRP 172356
FFWCRP
TXC479-180300-
/O.NEW.KCRP.FF.W.0022.160517T2356Z-160518T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
656 PM CDT TUE MAY 17 2016

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHEASTERN WEBB COUNTY IN SOUTHERN TEXAS...

* UNTIL 1000 PM CDT

* AT 655 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. FLASH FLOODING IS EXPECTED TO
  BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  RANCHITOS LAS LOMAS AND CALLAGHAN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 2749 9941 2803 9943 2805 9880 2749 9880

$$
JOHNSTONE
2 follow-up statements
838 
WGUS74 KCRP 180044
FFSCRP

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
744 PM CDT TUE MAY 17 2016

TXC479-180300-
/O.CON.KCRP.FF.W.0022.000000T0000Z-160518T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WEBB TX-
744 PM CDT TUE MAY 17 2016

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
NORTHEASTERN WEBB COUNTY...

AT 742 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS EASTERN WEBB COUNTY. FOUR TO SIX INCHES OF RAIN
HAVE ALREADY FALLEN NORTH OF HIGHWAY 59. FLASH FLOODING IS EXPECTED
TO BE OCCURRING.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
RANCHITOS LAS LOMAS AND CALLAGHAN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...FARMLAND...AND OTHER LOW LYING
SPOTS.

&&

LAT...LON 2749 9941 2803 9943 2805 9880 2749 9880

$$

TMT
393 
WGUS74 KCRP 180251
FFSCRP

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
951 PM CDT TUE MAY 17 2016

TXC479-180301-
/O.EXP.KCRP.FF.W.0022.000000T0000Z-160518T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WEBB TX-
951 PM CDT TUE MAY 17 2016

...THE FLASH FLOOD WARNING FOR NORTHEASTERN WEBB COUNTY WILL EXPIRE
AT 1000 PM CDT...

THE HEAVY RAIN HAS ENDED. FLOODING IS NO LONGER EXPECTED TO POSE A
THREAT. PLEASE CONTINUE TO HEED ANY ROAD CLOSURES.

LAT...LON 2749 9941 2803 9943 2805 9880 2749 9880

$$

TMT

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this flash flood warning went out at May 17, 6:46 PM CDT, 10 minutes earlier.

Area forecast discussion, May 17, 6:46 PM CDT, 10 minutes before
Area Forecast Discussion
National Weather Service Corpus Christi TX
646 PM CDT TUE MAY 17 2016

.DISCUSSION...Please see the discussion below for more details.

&&

.AVIATION...An extremely unstable airmass across most of South TX,
especially across the western Brush Country, has already led to
several severe thunderstorms late this aftn between Cotulla and
Laredo. Enhanced cumulus and persistent convergence near Laredo
will warrant the mention of thunderstorms this evening through at
least 04Z. Further east, the storms may get close to Alice but
should remain mostly north and west. Expect this initial cluster
of severe storms to slowly diminish by midnight with the loss of
daytime heating and increasing cap strength. Another round of
storms will develop/move into the Brush Country after 07Z in
association with the southward-moving cold front and an upper
level disturbance. Laredo is expected to experience pcpn for most
of the period after midnight with this second batch of pcpn.
Further east, will target an 08Z to 15Z timeframe for possible
storms with strong winds affecting ALice, Corpus Christi, and
Victoria. Rain should slowly wane thereafter as the airmass
stabilizes with the passage of the front and upper disturbance.

As for the cigs, MVFR conditions should quickly develop between
02Z and 05Z across most areas given the moist easterly winds.
Brief IFR conditions are expected in or near thunderstorms. MVFR
cigs will slowly improve to VFR levels by noon Wednesday in most
areas.

&&

.PREVIOUS DISCUSSION... /Issued 402 PM CDT TUE MAY 17 2016/

SHORT TERM (Tonight through Wednesday Night...Plenty of
instability out there this afternoon with a boundary along our
northern border. This boundary is the focus for convection that
has developed across far northeaster zones this afternoon. Still
have the potential for additional development, but will need some
more heating west to reach convective temperature. Biggest threat
will be large hail and the potential for damaging wind. Very high
CAPE across the entire area. Eastern zones south of the boundary
remain capped...and the environment will likely be such that any
convection that approaches through the afternoon/evening will
weaken. That said...PWAT values forecast to be back up around 2
inches by this evening...18z CRP sounding indicated 1.72 inches,
so plenty of moisture to work with. At this time will not issue
flash flood watch for coastal counties with models indicating
lower chances of significant convection there. However...if
convection does begin to approach the area where heavy rains fell
the past few days, a flash flood watch may become necessary.

Cold front will push into the area tonight keeping the potential
for convection going. Models continue to be all over the place as
far as convection for tomorrow with no consistency. Have chance
pops area wide once again as boundary stalls over the region. QPF
values still not expected to be excessive yet...though isolated
locations could get heavy rains with PWAT remaining around 2
inches. Coastal trough begins to develop Wednesday night, setting
the stage for additional convection.

LONG TERM (Thursday through Tuesday)...Pattern will begin fairly
wet and stormy as the upper low over the SW CONUS opens up and
shears across TX as a short wave.  Forcing associated with the short
wave combined with deep mstr (pwat >2.0 inch) will create a
favorable heavy rain scenario.  See hydro section for more info.
Strong storms also possible Thurs with decent instability but
limited a bit by high mstr content.

Storm chances decrease through the weekend into early next week as
short wave ridging develops ahead of the next system to dig into the
southwest.  Will maintain low pops over most of the area throughout
the period though as mstr remains high.  We'll also have a residual
boundary over the area Fri/Sat which could focus activity a bit. HPC
temps look tough to beat through the period.

HYDROLOGY...Isolated locations could see heavy rainfall tonight
and Wednesday with scattered convection, but higher chances remain
for the Thursday time period. Much of the area remains in the Day
3 Slight Risk for excessive rainfall. Highest flooding risk
remains where the heavy rains fell Sun-Mon in an Arc along the
coastal plain. As little as 1-2 inches of rain would cause
flooding problems there and that is around how much is forecast at
this point for Thursday. Flash Flood Watches will likely be needed
for parts of the area. River flooding is also possible especially
on faster responding smaller tributaries.

&&

.PRELIMINARY POINT TEMPS/POPS...
Corpus Christi    74  84  73  85  74  /  50  40  50  80  50
Victoria          71  85  71  83  69  /  50  40  50  80  60
Laredo            73  88  72  90  72  /  60  40  60  50  40
Alice             73  87  72  86  73  /  50  40  50  80  40
Rockport          75  81  75  83  75  /  40  40  50  80  60
Cotulla           71  85  70  86  71  /  60  40  60  70  30
Kingsville        74  86  73  87  73  /  50  40  50  70  40
Navy Corpus       75  82  75  82  76  /  40  40  50  80  50

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...None.
GM...None.

&&

MB/80...AVIATION
Hazardous weather outlook, May 17, 11:45 AM CDT, 7 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1145 AM CDT TUE MAY 17 2016

TXZ229>234-239>247-181645-
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
1145 AM CDT TUE MAY 17 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON
AND TONIGHT. THERE IS AN ENHANCED RISK OF SEVER STORMS OVER
WESTERN PORTIONS OF THE AREA...AND A SLIGHT RISK ELSEWHERE. LARGE
HAIL AND DAMAGING WINDS WOULD BE THE PRIMARY THREATS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

MORE SHOWERS AND THUNDERSTORMS ARE POSSIBLE WEDNESDAY THROUGH EARLY
NEXT WEEK. THE STORMS ON THURSDAY MAY CONTAIN LOCALLY HEAVY RAIN
ADDING TO MORE FLOODING ISSUES IF THEY DEVELOP OVER THE ALREADY
SATURATED GROUNDS ACROSS THE COASTAL BEND REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON AND TONIGHT.

GMZ230-235-250-255-270-275-181645-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O\CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
1145 AM CDT TUE MAY 17 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MIDDLE TEXAS COASTAL
WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE THIS TODAY.
CHANCES FOR THUNDERSTORMS INCREASE THIS EVENING AND TONIGHT. THERE
IS A SLIGHT RISK FOR SOME OF THESE STORMS TO BECOME STRONG TO
SEVERE...WITH DAMAGING WINDS AND LARGE HAIL BEING THE PRIMARY
THREATS THIS EVENING AND TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

MORE THUNDERSTORMS WILL BE POSSIBLE THROUGH EARLY NEXT WEEK WITH
LOCALLY HEAVY RAINFALL.

PZ

In the hours before

Special weather statement, May 17, 3:23 PM CDT, 3 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
323 PM CDT TUE MAY 17 2016

TXZ233-234-172045-
VICTORIA-GOLIAD-
323 PM CDT TUE MAY 17 2016

...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL VICTORIA AND
NORTHEASTERN GOLIAD COUNTIES...

AT 321 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES
NORTHEAST OF GOLIAD...MOVING NORTHEAST AT 20 MPH.

WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
FANNIN...COLETO CREEK PARK...SCHROEDER AND OAK VILLAGE.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

IF YOU ARE ON OR NEAR COLETO CREEK RESERVOIR...GET OUT OF THE WATER
AND MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN
STRIKE OUT TO 10 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR
THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO
SAFE SHELTER NOW! DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.

LAT...LON 2873 9711 2859 9730 2871 9744 2888 9732
      2888 9731 2887 9731 2887 9730 2891 9725
TIME...MOT...LOC 2021Z 223DEG 16KT 2871 9731

TMT
Special weather statement, May 17, 3:29 PM CDT, 3 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
329 PM CDT TUE MAY 17 2016

TXZ233-234-246-172115-
VICTORIA-GOLIAD-REFUGIO-
329 PM CDT TUE MAY 17 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN VICTORIA...NORTH
CENTRAL REFUGIO AND EAST CENTRAL GOLIAD COUNTIES...

AT 327 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES
NORTHWEST OF MCFADDIN... MOVING EAST AT 15 MPH.

WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
MCFADDIN.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 2875 9705 2859 9692 2859 9693 2858 9691
      2857 9691 2857 9690 2855 9690 2844 9714
      2856 9725
TIME...MOT...LOC 2027Z 248DEG 12KT 2855 9709

TMT
Special weather statement, May 17, 3:45 PM CDT, 3 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
345 PM CDT TUE MAY 17 2016

TXZ233-172115-
GOLIAD-
345 PM CDT TUE MAY 17 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN GOLIAD COUNTY...

AT 344 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES NORTHWEST
OF BERCLAIR...OR 14 MILES NORTHEAST OF BEEVILLE...MOVING EAST AT 15
MPH.

WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
BERCLAIR.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 2876 9749 2851 9743 2851 9756 2852 9756
      2852 9759 2853 9763 2852 9765 2854 9767
      2854 9769 2855 9769 2866 9774
TIME...MOT...LOC 2044Z 257DEG 14KT 2858 9761

TMT
Special weather statement, May 17, 4:23 PM CDT, 2 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
423 PM CDT TUE MAY 17 2016

TXZ229-230-172145-
MCMULLEN-LA SALLE-
423 PM CDT TUE MAY 17 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN MCMULLEN AND
SOUTHEASTERN LA SALLE COUNTIES...

AT 421 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 11 MILES SOUTHEAST
OF LOS ANGELES...OR 21 MILES SOUTHEAST OF COTULLA...MOVING EAST AT 20
MPH.

WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
FOWLERTON AND FORT EWELL SITE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 2813 9908 2842 9914 2849 9869 2815 9859
TIME...MOT...LOC 2121Z 256DEG 17KT 2831 9892

TMT
Special weather statement, May 17, 5:05 PM CDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
505 PM CDT TUE MAY 17 2016

TXZ229-172230-
LA SALLE-
505 PM CDT TUE MAY 17 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN LA SALLE COUNTY...

AT 503 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTH OF
FORT EWELL SITE...OR 23 MILES EAST OF ENCINAL...MOVING NORTHEAST AT
15 MPH.

WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
FORT EWELL SITE.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 2835 9883 2807 9880 2805 9893 2805 9908
      2818 9913
TIME...MOT...LOC 2203Z 232DEG 12KT 2813 9898

TMT
Special weather statement, May 17, 5:34 PM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
534 PM CDT TUE MAY 17 2016

TXZ229-239-172300-
LA SALLE-WEBB-
534 PM CDT TUE MAY 17 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL WEBB AND
SOUTHWESTERN LA SALLE COUNTIES...

AT 533 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER ENCINAL...MOVING
NORTHEAST AT 10 MPH.

WIND GUSTS UP TO 50 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
ENCINAL.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 2827 9935 2812 9914 2794 9926 2805 9951
TIME...MOT...LOC 2233Z 215DEG 9KT 2805 9934

TMT

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 17, 2:22 PM CDTSpecial Weather StatementCRPGoliad23 min
May 17, 2:40 PM CDTSpecial Weather StatementCRPVictoria35 min
May 17, 2:48 PM CDTSpecial Weather StatementCRPGoliad27 min
May 17, 3:13 PM CDTSpecial Weather StatementCRPCalhoun32 min
May 17, 3:23 PM CDTSpecial Weather StatementCRPGoliad22 min
May 17, 3:29 PM CDTSpecial Weather StatementCRPVictoria46 min
May 17, 3:45 PM CDTSpecial Weather StatementCRPGoliad30 min
May 17, 4:23 PM CDTSpecial Weather StatementCRPLa Salle22 min
May 17, 5:05 PM CDTSpecial Weather StatementCRPLa Salle25 min
May 17, 5:15 PM CDTSevere Thunderstorm WarningCRPLa Salle45 min
May 17, 5:34 PM CDTSpecial Weather StatementCRPLa Salle26 min
May 17, 5:41 PM CDTSevere Thunderstorm WarningCRPLa Salle, Webb49 min
May 17, 5:56 PM CDTSevere Thunderstorm WarningCRPDuval, La Salle, McMullen, Webb40 min
May 17, 6:25 PM CDTSevere Thunderstorm WarningCRPLa Salle, Webb65 min
May 17, 6:51 PM CDTSevere Thunderstorm WarningCRPDuval, Webb39 min

Nearby

Flash Flood Warnings in Texas, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.